# SDR SIMA200609414

- Difficulty date: March 30, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 14529150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON HAT BEAM AFT OF FRAME 20 CORRODED.  REMOVED AND REPLACED STIFFENER IAW SRM.  AC RETURNED TO SERVICE. (K)
